1mg, best e pharmacy in India

COFORM 7.5MG/1MG/15MG SYRUP

generic_icon
MRP: Rs. 28.50 for 1 bottle(s) (100 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for COFORM 7.5MG/1MG/15MG SYRUP

Dextromethorphan(7.5 mg/5ml),Chlorpheniramine(1 mg/5ml),Pseudoephedrine(15 mg/5ml)

food interaction for COFORM 7.5MG/1MG/15MG SYRUP

alcohol interaction for COFORM 7.5MG/1MG/15MG SYRUP

pregnancy interaction for COFORM 7.5MG/1MG/15MG SYRUP

lactation interaction for COFORM 7.5MG/1MG/15MG SYRUP

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Coform 7.5mg/1mg/15mg syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Coform 7.5mg/1mg/15mg syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for COFORM 7.5MG/1MG/15MG SYRUP

Dextromethorphan(7.5 mg/5ml)

Uses

Dextromethorphan is used for dry cough.

How it works

Dextromethorphan belongs to class of drugs called antitussives. It works by decreasing activity in the part of the brain that causes coughing.

Common side effects

Nausea, Nervousness, Drowsiness, Dizziness, Lightheadedness, Restlessness, Stomach pain, Vomiting
Chlorpheniramine(1 mg/5ml)

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Pseudoephedrine(15 mg/5ml)

Uses

Pseudoephedrine is used in the treatment of rhinitis (common cold).

How it works

Pseudoephedrine belongs to the class of medications known as decongestants. Pseudoephedrine works by relaxing the smooth muscles in the nasal cavity which decreases excess secretion of mucous in nasal cavity and sinuses (air cavities) thereby relieving congestion.

Common side effects

Nausea, Nervousness, Palpitations, Dizziness, Shortness of breath, Headache, Insomnia, Restlessness, Stomach pain, Tachycardia, Heart rate irregular, Vomiting, Weakness

SUBSTITUTES for COFORM 7.5MG/1MG/15MG SYRUP

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3

Expert advice for COFORM 7.5MG/1MG/15MG SYRUP

  • Use dextromethorphan exactly as directed on the label, and in doses prescribed by your doctor.
  • Cough medicine is usually taken only for a short time until the symptoms clear up.
  • If syrup, measure the liquid form of dextromethorphan with a special dose-measuring spoon or cup, not a regular table spoon.
  • Allow the dextromethorphan lozenge or disintegrating strip to dissolve in your mouth.
  • Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
  • Do not drive or use machines while taking this medicine until you are sure you are not affected.
  • Do not drink alcohol (wine, beer, spirits)whilst taking this medicine. Alcohol increases the risk of side effects occurring and may make you feel drowsier.
  • Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

Frequently asked questions for COFORM 7.5MG/1MG/15MG SYRUP

Dextromethorphan

Q.Is dextromethorphan a steroid/an opiate/an antihistamine/ a narcotic/an NSAID/a controlled substance/contain alcohol/have codeine?
Dextromethorphan is a decongestant and not a steroid, antihistamine, opiate, NSAID or narcotic, but can have addictive effects if taken at large doses than recommended. It does not contain codeine or alcohol. It is not a controlled substance

Q.Does dextromethorphan work/ how much dextromethorphan can i take for cough?
Dextromethorphan works for most of the patient. It should be taken in amounts exactly as directed on the label, or as prescribed by your doctor. Cough medicine is usually taken only for a short time until your symptoms clear up. Do not use the medication in larger amounts, or use it for longer than recommended

Q.Is dextromethorphan safe/ does dextromethorphan makes you sleepy/make you tired/ raise blood sugar?
Dextromethorphan causes mild sedation effect thus can make you feel sleepy. It does not raise blood sugar or make you tired. Dextromethorphan is generally safe if taken at recommended doses and duration

Q.Can i take dextromethorphan with high blood pressure/ safe for high blood pressure/ raise blood pressure/ thin blood?
Though it isn't reported, but it should be used carefully in people with high blood pressure, as dextromethorphan may cause high blood pressure and the effectiveness of dextromethorphan is decreased by high blood pressure medications

Q.Can I take dextromethorphan with benzonatate/acetaminophen/codeine/ibuprofen/ diphenhydramine/pseudoephedrine/guaifenesin/Tamiflu/Benadryl?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor's advice before taking any medicine with dextromethorphan.

Chlorpheniramine

Q.Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Pseudoephedrine

Q.Can I take pseudoephedrine for allergies?
Pseudoephedrine does give symptomatic relief from seasonal allergic conditions such as runny nose and nasal decongestion.

Q.Can I take pseudoephedrine with ibuprofen?
Yes. Ibuprofen may relieve fever experienced during cold.

Articles


Content on this page was last updated on 05 April, 2015, by Dr. Varun Gupta (MD Pharmacology)